Singular solutions in optimization problems for dynamical systems with a quadratic quality test
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 665-671
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a7,
author = {S. T. Zavalishchin and A. N. Sesekin},
title = {Singular solutions in optimization problems for dynamical systems with a quadratic quality test},
journal = {Differencialʹnye uravneni\^a},
pages = {665--671},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a7/}
}
TY - JOUR AU - S. T. Zavalishchin AU - A. N. Sesekin TI - Singular solutions in optimization problems for dynamical systems with a quadratic quality test JO - Differencialʹnye uravneniâ PY - 1975 SP - 665 EP - 671 VL - 11 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_4_a7/ LA - ru ID - DE_1975_11_4_a7 ER -
S. T. Zavalishchin; A. N. Sesekin. Singular solutions in optimization problems for dynamical systems with a quadratic quality test. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 665-671. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a7/